# SDR DALA2017100207191

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 35,229 hours, 23,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STANDBY LIGHT AT SEAT 15 ABC MISSING  THE LENS.   REPLACED THE OVERHEAD EMERGENCY LIGHT ASSY IAW AMM 33-51. PERFORMED AN OPS TEST IAW AMM 33-51. OPS TESTED OK.
